# SDR CA011114017

- Difficulty date: November 14, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Bolkms BO105CBS
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 4619310072
- Condition: Defective
- Location: Input
- Component: Intermediate Gea, Bolkms, 4619002003
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH INNER AND OUTER RACE OF BEARING DISPLAYED MODERATE PITTING AND PEELING
